# SDR N6WA2017022501

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 31,581 hours, 22,881 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT AMBER INDICATION.  PERFORMED INSPECTION AND OPS CHECK IAW AMM 52-21-00. NO DEFECTS NOTED AT THIS TIME.
